PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Improvements on the star discrepancy of $(t,s)$-sequences

Volume 154 / 2012

Henri Faure, Christiane Lemieux Acta Arithmetica 154 (2012), 61-78 MSC: Primary 11K38; Secondary 11K06. DOI: 10.4064/aa154-1-4

Authors

  • Henri FaureInstitut de Mathématiques de Luminy
    UMR 6206 CNRS
    163 Av. de Luminy, case 907
    13288 Marseille Cedex 9, France
    e-mail
  • Christiane LemieuxDepartment of Statistics and Actuarial Science
    University of Waterloo
    200 University Avenue West
    Waterloo, ON, N2L 3G1, Canada
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image